# SDR QXEA0300316

- Difficulty date: March 3, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 8,373 hours, 11,944 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 7506593
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2247- ON APPROACH NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  FOLLOWED CHECKLIST.  LIGHT EXTINGUISHED FIVE MINUTES AFTER TURNING OFF NR 2 BLEED.  REMOVED AND REPLACED NR 2 BLEED AIR OVER-TEMPERTURE SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
